# SDR FDEA201810043132

- Difficulty date: October 4, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1906-1909
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 DENTS ON TOP OF EMPENNAGE JUST TO THE LEFT OF RUDDER . REQUIRE EVALUATION REPAIRED IAW  SRM 53-80-01 FIG 1 R2 SH1 & 51-70-10-2R REPAIR 4
